Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Feeling restless after sex, losing erection, cannot ejaculate. Is being overweight the reason?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
Hi Doc. I am having a sexual problem.
During sex with my wife, since last 3/4 days am feeling restless after 5-7 minutes of intercourse. And immediately the erection is getting down. Couldn't understand the problem. Also I couldn't ejaculate since last 3/4 days. Am having an early fall in the erection since these 3/4 days. I am 30 years of age having 6ft height and 110kg weight. Is overweight will be a problem of that?
Posted Wed, 23 May 2012 in Erectile Dysfunction
Answered by Dr. A. CHAKRAVARTHY 18 hours later
Thanks for writing in.
Given your symptoms, it seems that you are suffering from erectile dysfunction. Excessive weight can contribute to this problem. There are two major causes for erectile dysfunction.
1.     Physical - Due to physical factors like hormonal deficiency, obesity, smoking, diabetes etc
2.     Psychological - Most common at your age; Stress, Performance anxiety, guilt about any other sexual activity can contribute to this.
I would suggest the following:

1. Reduce your weight. Maintain a healthy weight through a mixture of healthy diet and exercise. Idenally your weight should be between 70-75 kg.
2. Involve yourself in anti stress activities like meditation, yoga and pranayama.
3. If these do not help, you can take phosphodiesterase inhibitors like tadalafil can boost your confidence. These are prescription drugs and I would suggest you see your physician for the same.
I hope I have addressed your concerns. I would be available for follow ups.
Best regards
Consultant In Reproductive & Sexual Medicine
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor